# SDR DLM88021269

- Difficulty date: October 31, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 32,418 hours, 25,572 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 176912
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT FLIGHT ATTENDANT NOTED STRANGE NOISE AND HOT ODOR JUST AFTER ROTATION. A/C RETURNED PHL WITHOUT INCIDENT. RECIRCULATION FAN GROWLED UPON SPIN-UP WHILE TESTING. REPLACED FAN
